Alert archive / Mississippi / Red Flag Warnings in 2013
Red Flag Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this red flag warning at Mar 25, 2013, 6:45 AM CDT for 8 counties in Mississippi. It took effect at Mar 25, 2013, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 6:45 AM CDT (11:45 UTC)
- In effect from
- Mar 25, 2013, 11:00 AM CDT
- Expired
- Mar 25, 2013, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS New Orleans, LA
Counties Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2534 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -132 m²/s²
- 0-3 km storm-relative helicity
- -248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176 WWUS84 KLIX 251145 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 645 AM CDT MON MAR 25 2013 ...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY... .MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA YESTERDAY TODAY. AS DRY AIR SURGES INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE AREA. MSZ077-080>082-251945- /O.NEW.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/ PEARL RIVER-HANCOCK-HARRISON-JACKSON- 645 AM CDT MON MAR 25 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR COASTAL MISSISSIPPI COUNTIES... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 HARRISON...FIRE WEATHER ZONE 082 JACKSON. * WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING THROUGH MOST OF THE AFTERNOON. * HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND ESPECIALLY IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
197 WWUS84 KLIX 251234 CCA RFWLIX URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NEW ORLEANS LA 728 AM CDT MON MAR 25 2013 ...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY... .MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA YESTERDAY. AS DRY AIR SURGES INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE AREA. MSZ077-080>082-252030- /O.NEW.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/ PEARL RIVER-HANCOCK-HARRISON-JACKSON- 728 AM CDT MON MAR 25 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR COASTAL MISSISSIPPI COUNTIES... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 HARRISON...FIRE WEATHER ZONE 082 JACKSON. * WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING THROUGH MOST OF THE AFTERNOON. * HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND ESPECIALLY IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
180 WWUS84 KLIX 251255 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 755 AM CDT MON MAR 25 2013 ...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY... .MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA YESTERDAY. AS DRY AIR SURGES INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE AREA. MSZ068>071-252100- /O.EXA.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL- 755 AM CDT MON MAR 25 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR SOUTHWEST MISSISSIPPI... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 068 WILKINSON...FIRE WEATHER ZONE 069 AMITE...FIRE WEATHER ZONE 070 PIKE...FIRE WEATHER ZONE 071 WALTHALL. * WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING THROUGH MOST OF THE AFTERNOON. * HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND ESPECIALLY IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MSZ077-080>082-252100- /O.CON.KLIX.FW.W.0002.130325T1600Z-130326T0000Z/ PEARL RIVER-HANCOCK-HARRISON-JACKSON- 755 AM CDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR COASTAL MISSISSIPPI... * AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 HARRISON...FIRE WEATHER ZONE 082 JACKSON. * WIND... NORTHWEST RISING TO AROUND 15 MPH WITH GUSTS OCCASIONALLY OVER 20 MPH WITH HIGHER GUSTS FROM MID MORNING THROUGH MOST OF THE AFTERNOON. * HUMIDITY...FALLING BELOW 25 PERCENT LATE IN THE MORNING AND ESPECIALLY IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS84 KLIX 251640 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1140 AM CDT MON MAR 25 2013 ...WINDY AND EXTREMELY DRY CONDITIONS EXPECTED TODAY... .MOISTURE LEVELS CONTINUE TO PLUMMET IN THE WAKE OF A STRONG COLD FRONT THAT MOVED THROUGH THE AREA YESTERDAY. AS DRY AIR SURGES INTO THE AREA...RELATIVE HUMIDITY VALUES WILL FALL WHILE TEMPERATURES RISE. THE RESULT WILL BE HIGH FIRE DANGER ACROSS THE AREA. MSZ068>071-077-080>082-260000- /O.CON.KLIX.FW.W.0002.000000T0000Z-130326T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 1140 AM CDT MON MAR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTH MISSISSIPPI... * AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 HARRISON...FIRE WEATHER ZONE 082 JACKSON. * WIND...NORTH TO NORTHWEST 15 TO 20 MPH WITH OCCASIONAL GUSTS 25 TO 30 MPH THROUGH MOST OF THE AFTERNOON. * HUMIDITY...FALLING BELOW 25 PERCENT THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 22/TD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Mar 25, 3:28 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 25, 3:28 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 AM CDT MON MAR 25 2013
.SYNOPSIS...STRONG WINTER SYSTEM CONTINUES TO WORK ACROSS THE CONUS
WITH BOTH THE MID LVL LOW AND SFC LOW NOW OVER THE OH VALLEY. NW
FLOW DOMINATES MUCH OF THE WRN HALF OF THE CONUS. AT THE SFC AS
MENTIONED EARLIER THE SFC LOW IS OVER OH WITH BROAD HIGH PRESSURE
PUSHING SOUTH DOWN THE PLAINS.
&&
.SHORT TERM...BREEZY DAY(MAINLY AFTN) AND OVERNIGHT...ESPECIALLY
ALONG THE SOUTHSHORE WHERE KNEW CONTINUES TO GUST TO 35-40 MPH.
BREEZY CONDITIONS REMAIN OVER ALL OF THE AREA WITH STRONG WINDS
STILL JUST ABV THE SFC AND THIS HAS HELPED TO KEEP THINGS MIXED WITH
TEMPS MAINLY IN THE 40S BY 8Z.
THE FCST WILL REMAIN RATHER QUIET THROUGH WED AND MAINLY BE A TEMP
ISSUE. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA WITH NW
FLOW BECOMING MORE ENTRENCHED OVER THE REGION AS THE L/W TROUGH SETS
UP OVER THE ERN SEABOARD. MAIN CONCERN THE NEXT 2 NIGHTS WILL BE
POSSIBILITY OF FREEZING TEMPS. VERY DRY AIR HAS PUSHED INTO THE AREA
ALONG WITH RATHER COLD AIR FOR THIS TIME OF THE YEAR AND THIS COULD
LEAD TO MULTIPLE SITES DROPPING TO OR BELOW THE FREEZING MARK. ONE
PROBLEM TONIGHT WILL STILL BE WINDS IN THE LL AS THE CNTR OF THE
HIGH PRESSURE WILL STILL BE WELL OFF TO THE NW. THIS WILL KEEP RAD
COOLING CONDITIONS FROM BEING OPTIMAL AND THUS MAY KEEP TEMPS RIGHT
AT OR JUST ABV FREEZING FOR MOST OF THE AREA. THE BETTER CHANCE FOR
WIDESPREAD FREEZING TEMPS WILL BE TUE NIGHT AS HIGH PRESSURE SITS
RIGHT OVER THE REGION. DUE TO THIS WILL HOLD OFF ANY FREEZE WARNING
AT THIS TIME AND ALLOW THE DAY SHIFT TO GET ONE MORE LOOK AT IT TO
DECIDE WHAT AREAS MAY NEED ONE TONIGHT. OVERALL THE NEXT 3 DAYS
TEMPS WILL BE AROUND 20 DEGREES BELOW NORMAL.
ONE OTHER SMALL CONCERN FOR TODAY IS FIRE WEATHER. WITH VERY LOW
DEWPOINTS LEADING TO RH VALUES AT OR JUST BELOW 25% OVER COASTAL MS
AND WINDS OF 15-17MPH WITH HIGHER GUSTS...WE WILL BE ISSUING A RED
FLAG WARNING THE OUR 4 MS COUNTIES EAST OF THE PEARL RIVER. /CAB/
.LONG TERM...NOTHING HAS REALLY CHANGE IN THE LONG TERM. THE PATTERN
REMAINS AMPLIFIED WITH A L/W TROUGH JUST OFF THE EAST COAST AND A
RIDGE WEST OF THE CONTINENTAL DIVIDE. THIS WILL KEEP THE REGION IN
NW FLOW THROUGH THE FCST. RAIN CHANCES DO INCREASE SLIGHTLY AS WE
HEAD INTO THE WEEKEND AS HIGH PRESSURE AT THE SFC PUSHES EAST OVER
THE ERN SEABOARD. THIS WILL LEAD TO RETURN FLOW WITH MOISTURE SLOWLY
RETURNING...HOWEVER THE NEXT BEST CHANCE FOR RAIN WILL LIKELY HOLD
OFF TILL NEXT WEEK AS A S/W APPROACHES THE REGION. /CAB/
&&
.MARINE...
MOST SIGNIFICANT IMPACTS TO THE COASTAL WATERS WILL ROUGHLY BE OVER
THE NEXT 36 HOURS. THEREFORE SMALL CRAFT CONDITIONS REMAIN IN PLACE
AS CONDITIONS WELL WITHIN ADVISORY CRITERIA. LATEST OBS GENERALLY
SHOW SUSTAINED WINDS IN THE MID 20 KNOT RANGE AREA WIDE. MODELS
SUGGEST PRESSURE GRADIENT WILL WEAKEN SLIGHTLY TODAY AS COLD FRONT
MARCHES EVEN FURTHER SOUTH TOWARDS THE CARRIBEAN. THIS WILL ALLOW
FOR WINDS TO WEAKEN SOME. THOUGH THEY MAY FALL BELOW ADVISORY
SPEEDS...A SECONDARY SURGE OF COLD AIR IS EXPECTED THIS EVENING AS
ANOTHER IMPULSE SWINGS AROUND THE MAIN UPPER TROUGH TO THE
NORTHEAST. SO WILL KEEP ADVISORY UP THROUGH THAT TIME FRAME FOR
OFFSHORE WATERS. HOWEVER...IT DOES APPEAR THAT THIS WILL WEAKEN
WINDS OVER THE TIDAL LAKES AND MISSISSIPPI SOUND TO MORE OF THE 15
TO 20 KNOT RANGE. SO WILL ALLOW SMALL CRAFT ADVISORY TO EXPIRE THERE
AND NOW HAVE EXERCISE CAUTION IN EFFECT FOR THOSE AREAS THROUGH
TONIGHT. SHOULD BEGIN TO SEE SUBSTANTIAL IMPROVEMENT IN CONDITIONS
OVER THE COASTAL WATERS TUESDAY AS CENTER OF THE SURFACE RIDGE
FINALLY MOVES INTO THE NORTHEASTERN GULF OF MEXICO. FOR NOW HAVE SCA
EXPIRING AT 12Z TUESDAY. MAY NEED TO EXTEND INTO MID MORNING.
FOR THE REST OF THE FORECAST PERIOD...HIGH PRESSURE TO THE NORTH
WILL SLOWLY TRACK TO THE EAST. THIS RATE WILL BE SUCH THAT IT WILL
NOT REACH THE ATLANTIC OCEAN UNTIL SOMETIME LATE THIS WEEKEND. THIS
WILL RESULT WIND DIRECTION TO FOLLOW THIS AND SHIFT WINDS FROM NW TO
NE MIDWEEK AND FINALLY SE AS WE APPROACH THE WEEKEND. WIND SPEEDS
WILL REMAIN FAIRLY STEADY AT AROUND 10 KNOTS.
MEFFER
&&
.AVIATION...
MAIN FOCUS ON THE TAFS WILL BE WINDS AS SKIES ARE CLEAR. MAJORITY OF
TERMINALS NORTH OF INTERSTATE 10 ARE EXPERIENCING THE LUXURY OF A
DECOUPLED ATMOSPHERE. THESE LIGHT WINDS WILL GIVE WAY TO STRONG
GUSTY ONES AGAIN TODAY AS THE BOUNDARY LAYER MIXES OUT. EXPECT
SPEEDS OF 15 TO 20 KNOTS WITH LOWER TO MID 20 KNOT GUST. WINDS WILL
RELAX AT SUNSET TO AROUND 5 TO 10 KNOTS. MSY AND NEW ARE A DIFFERENT
STORY WINDS COMING ACROSS THE LAKE HAVE REMAINED ELEVATED AND WILL
DO SO FOR THE REMAINDER OF THE FORECAST.
MEFFER
&&
.DECISION SUPPORT...
DSS CODE...BLUE
DEPLOYED...NONE.
ACTIVITIES...SLURRY SUPPORT
MONITORING RIVER FLOODING
RED FLAG WARNING
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 55 29 54 29 / 0 10 0 0
BTR 60 31 57 33 / 0 10 0 0
ASD 59 31 57 30 / 0 10 10 0
MSY 56 39 55 39 / 0 10 10 0
GPT 59 33 56 34 / 0 10 10 0
PQL 59 32 57 29 / 0 10 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES: LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...ST. CHARLES...ST.
JOHN THE BAPTIST...UPPER JEFFERSON...UPPER
PLAQUEMINES...AND UPPER ST. BERNARD.
GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: HANCOCK...HARRISON...JACKSON...AND PEARL
RIVER.
GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&
SHORT/LONG TERM: CAB
AVIATION/MARINE: MEFFERHazardous weather outlook, Mar 25, 4:19 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 419 AM CDT MON MAR 25 2013 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-252130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 419 AM CDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL CONTINUE TILL SUNRISE ACROSS AREAS SOUTH OF LAKE PONTCHARTRAIN...INCLUDING THE NEW ORLEANS METRO AREA...AND ACROSS COASTAL SECTIONS OF SOUTHEAST LOUISIANA. A WIND ADVISORY IS IN EFFECT UNTIL 7 AM MONDAY FOR THESE LOCATIONS. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL NOON FOR THE TIDAL LAKES AND MISSISSIPPI SOUND. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TONIGHT FOR THE REMAINDER OF THE GULF COASTAL WATERS. STRONG OFFSHORE FLOW AND ROUGH SEAS CAN BE EXPECTED. A RED FLAG WARNING HAS BEEN ISSUED FOR THE COASTAL MISSISSIPPI COUNTIES TODAY. VERY DRY AND BREEZY CONDITIONS WILL BE IN PLACE ACROSS THE REGION LEADING TO CRITICAL FIRE WEATHER CONDITIONS. FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT MAINLY NORTH OF THE INTESTATE 12 CORRIDOR. LOW TEMPERATURES COULD RANGE FROM THE UPPER 20S IN SOUTHWESTERN MISSISSIPPI TO RIGHT AT 32 CLOSER TO THE BATON ROUGE METRO AND ALONG I 12. THE PEARL RIVER REMAINS ABOVE FLOOD STAGE. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL NOON MONDAY FOR THE TIDAL LAKES AND MISSISSIPPI SOUND. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH MONDAY NIGHT FOR THE REMAINDER OF THE GULF COASTAL WATERS. STRONG OFFSHORE FLOW AND ROUGH SEAS CAN BE EXPECTED. FREEZING TEMPERATURES WILL BE MORE LIKELY ACROSS THE NORTHERN HALF OF THE OUTLOOK AREA TUESDAY NIGHT. HIGH PRESSURE WILL SIT RIGHT OVER THE AREA AND THIS WILL FINALLY ALLOW FOR OPTIMAL RADIATIONAL COOLING CONDITIONS WITH LOWS RANGING FROM 28 TO 32 IN THE AFOREMENTIONED AREA. THE PEARL RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE AT BOGALUSA EARLY MONDAY...AND AT PEARL RIVER BY LATE MONDAY EVENING. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED THROUGH SUNDAY MARCH 31ST. CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 12:00 PM CDT | Freeze Warning | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 20 hr |
Nearby
Red Flag Warnings in Mississippi, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.